# SDR CALA2023032400842

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767
- Aircraft serial: 29455
- Aircraft time: 82,320 hours, 11,586 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Part number: 8100115001
- Condition: Unknown
- Location: Pda
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

EXTERIOR LIGHT OPERATIONAL CHECK {B767-33-3-0008} - RIGHT OUTBOARD LOGO LIGHT & BOTH LEFT LOGO LIGHTS ARE OUT. REQUEST ITEM TO BE PLACED ON MEL 3345A. ITEM PLACED ON MEL 3345A. LOGO LIGHTS INOP COVER. CLEANED OUTER LOGO LIGHT ASSEMBLY ON LEFT STABILIZER AND ASSEMBLIES REQUIRE NEW COVER GASKETS, CLEAN OLD SEALANT, REPLACED BULB AND REPLACED BULB ON INNER LOGO LIGHT. BOTH REINSTALL LENS COVER AND SEALANT APPLIED. RELAMPED OUTER LOGO LIGHT BULB ON RIGHT STABILIZER. REMOVED SEALANT AND PANEL NEEDS INSTALLATION WITH SEALANT AROUND LENS INSTALLED NEW LENSES AND GASKETS ON LH INBOARD, OUTBOARD, AND RH OUTBOARD LOGO LIGHTS IN REFERENCE TO AMM 33-45-00. OPS CHECK GOOD.
